# SDR SWAA2014031426047

- Difficulty date: March 1, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 53,084 hours, 31,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS LOW.  R & R SLIDE IAW MT.
